Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Subfactors Constructed from Quantum Groups

Stephen Sawin
American Journal of Mathematics
Vol. 117, No. 6 (Dec., 1995), pp. 1349-1369
DOI: 10.2307/2375022
Stable URL: http://www.jstor.org/stable/2375022
Page Count: 21
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Subfactors Constructed from Quantum Groups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1349
    1349
  • Thumbnail: Page 
1350
    1350
  • Thumbnail: Page 
1351
    1351
  • Thumbnail: Page 
1352
    1352
  • Thumbnail: Page 
1353
    1353
  • Thumbnail: Page 
1354
    1354
  • Thumbnail: Page 
1355
    1355
  • Thumbnail: Page 
1356
    1356
  • Thumbnail: Page 
1357
    1357
  • Thumbnail: Page 
1358
    1358
  • Thumbnail: Page 
1359
    1359
  • Thumbnail: Page 
1360
    1360
  • Thumbnail: Page 
1361
    1361
  • Thumbnail: Page 
1362
    1362
  • Thumbnail: Page 
1363
    1363
  • Thumbnail: Page 
1364
    1364
  • Thumbnail: Page 
1365
    1365
  • Thumbnail: Page 
1366
    1366
  • Thumbnail: Page 
1367
    1367
  • Thumbnail: Page 
1368
    1368
  • Thumbnail: Page 
1369
    1369